Alert archive / Tennessee / Frost Advisories in 2011
Frost Advisory 4, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at May 4, 2011, 10:14 AM EDT for 22 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at May 5, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2011, 10:14 AM EDT (14:14 UTC)
- In effect from
- May 5, 2011, 2:00 AM EDT
- Expired
- May 5, 2011, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Morristown, TN
All 31 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Monroe County, TN, Morgan County, TN, Roane County, TN, Scott County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 8 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.2 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102 WWUS74 KMRX 041414 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1014 AM EDT WED MAY 4 2011 ...SUB FREEZING TEMPERATURES POSSIBLE TONIGHT... .HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION TONIGHT...CREATING COLD CONDITIONS BY SUNRISE ON THURSDAY. TEMPERATURES IN THE MIDDLE 30S WILL BE COMMON. AREAS OF FROST ARE EXPECTED. READINGS AT OR BELOW FREEZING ARE POSSIBLE ACROSS THE MOUNTAINS OF TENNESSEE. TNZ018-045-047-042215- /O.UPG.KMRX.FZ.A.0002.110505T0800Z-110505T1400Z/ /O.NEW.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/ JOHNSON-UNICOI-SOUTHEAST CARTER- INCLUDING THE CITIES OF...MOUNTAIN CITY...ERWIN...ROAN MOUNTAIN 1014 AM EDT WED MAY 4 2011 ...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO BE AROUND THE FREEZING MARK TOWARDS SUNRISE ON THURSDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. $$ TNZ041-043-072-074-087-102-042215- /O.NEW.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/ COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...CEDAR CREEK...CADES COVE...GATLINBURG... COKER CREEK...DUCKTOWN 1014 AM EDT WED MAY 4 2011 ...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO BE AROUND THE FREEZING MARK TOWARDS SUNRISE ON THURSDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001- 002-005-006-008-042215- /O.NEW.KMRX.FR.Y.0004.110505T0600Z-110505T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON... GATE CITY...LEBANON...ABINGDON 1014 AM EDT WED MAY 4 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE MIDDLE 30S TONIGHT. AREAS OF FROST WILL DEVELOP BY SUNRISE THURSDAY. * IMPACTS: SENSITIVE PLANTS WILL BE THREATENED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
3 follow-up statements
273 WWUS74 KMRX 042025 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 425 PM EDT WED MAY 4 2011 ...UNSEASONABLY COLD TEMPERATURES EXPECTED TONIGHT... .HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION TONIGHT...CREATING LIGHT WINDS AND MOSTLY CLEAR SKIES. THESE CONDITIONS WILL PRODUCE UNSEASONABLY COLD TEMPERATURES IN THE 30S BY SUNRISE ON THURSDAY MORNING. AREAS OF FROST ARE EXPECTED ACROSS MOST OF THE AREA...WITH SUB FREEZING TEMPERATURES EXPECTED IN THE MOUNTAINS OF EAST TENNESSEE. TNZ018-041-043-045-047-072-074-087-102-050430- /O.CON.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MOUNTAIN CITY...CEDAR CREEK...ERWIN... ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN 425 PM EDT WED MAY 4 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING TOWARDS SUNRISE ON THURSDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001- 002-005-006-008-050430- /O.CON.KMRX.FR.Y.0004.110505T0600Z-110505T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON... GATE CITY...LEBANON...ABINGDON 425 PM EDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE 30S TONIGHT...WITH AREAS OF FROST DEVELOPING TOWARDS SUNRISE ON THURSDAY MORNING. * IMPACTS: SENSITIVE PLANTS WILL BE THREATENED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
825 WWUS74 KMRX 050205 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1005 PM EDT WED MAY 4 2011 ...UNSEASONABLY COLD TEMPERATURES EXPECTED TONIGHT... .HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION TONIGHT...CREATING LIGHT WINDS AND MOSTLY CLEAR SKIES. THESE CONDITIONS WILL PRODUCE UNSEASONABLY COLD AND NEAR RECORD TEMPERATURES BY SUNRISE ON THURSDAY MORNING. AREAS OF FROST WILL DEVELOP OVER MOST OF THE REGION...WITH SUB FREEZING TEMPERATURES EXPECTED AROUND THE MOUNTAINS OF EAST TENNESSEE. TNZ018-041-043-045-047-072-074-087-102-051300- /O.CON.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MOUNTAIN CITY...CEDAR CREEK...ERWIN... ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN 1005 PM EDT WED MAY 4 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING FOR SEVERAL HOURS TOWARDS SUNRISE ON THURSDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001- 002-005-006-008-051300- /O.CON.KMRX.FR.Y.0004.110505T0600Z-110505T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON... GATE CITY...LEBANON...ABINGDON 1005 PM EDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE 30S OVERNIGHT... WITH AREAS OF FROST DEVELOPING TOWARDS SUNRISE ON THURSDAY MORNING. * IMPACTS: SENSITIVE PLANTS WILL BE THREATENED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
494 WWUS74 KMRX 050802 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 402 AM EDT THU MAY 5 2011 ...UNSEASONABLY COLD TEMPERATURES THIS MORNING... .HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION CREATING LIGHT WINDS AND MOSTLY CLEAR SKIES. THESE CONDITIONS WILL PRODUCE UNSEASONABLY COLD AND NEAR RECORD TEMPERATURES BY SUNRISE THIS MORNING. AREAS OF FROST WILL DEVELOP OVER MOST OF THE REGION...WITH SUB FREEZING TEMPERATURES EXPECTED AROUND THE MOUNTAINS OF EAST TENNESSEE. TNZ018-041-043-045-047-072-074-087-102-051300- /O.CON.KMRX.HZ.W.0001.000000T0000Z-110505T1300Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MOUNTAIN CITY...CEDAR CREEK...ERWIN... ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN 402 AM EDT THU MAY 5 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING FOR SEVERAL HOURS TOWARDS SUNRISE THIS MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001- 002-005-006-008-051300- /O.CON.KMRX.FR.Y.0004.000000T0000Z-110505T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON... GATE CITY...LEBANON...ABINGDON 402 AM EDT THU MAY 5 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE 30S OVERNIGHT... WITH AREAS OF FROST DEVELOPING TOWARDS SUNRISE THIS MORNING. * IMPACTS: SENSITIVE PLANTS WILL BE THREATENED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at May 4, 7:20 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 4, 7:20 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
720 AM EDT WED MAY 4 2011
.AVIATION...WITH CLEARING SKIES AND LIGHT WINDS BEHIND AN EXITING
COLD FRONT...PATCHY FOG HAS DEVELOPED NEAR TYS AND TRI. REDUCED VIS
AND LOW CIGS MAY CONTINUE THROUGH 14Z. OTHERWISE...SURFACE HIGH
PRESSURE BUILDS IN TODAY FOR QUIET WEATHER AND VFR CONDITIONS. ONLY
EXCEPTION TO THIS WILL BE AN UPPER LEVEL LOW TO OUR NORTH WHICH WILL
ROTATE THROUGH A FEW BANDS OF CLOUDS AND POSSIBLY A STRAY LIGHT
SHOWER OVER NORTHERN AREAS...MAINLY EFFECTING TRI BETWEEN 12Z-18Z.
HIGH PRESSURE WILL REMAIN IN CONTROL OVERNIGHT FOR CLEAR SKIES AND
LIGHT WINDS.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR THE FOLLOWING ZONES: JOHNSON...SOUTHEAST CARTER...
UNICOI.
VA...NONE.
&&
MJBHazardous weather outlook, May 4, 5:00 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 500 AM EDT WED MAY 4 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-051000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 500 AM EDT WED MAY 4 2011 /400 AM CDT WED MAY 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 4, 7:34 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 734 AM EDT WED MAY 4 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-041345- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 734 AM EDT WED MAY 4 2011 /634 AM CDT WED MAY 4 2011/ ...PATCHY DENSE FOG THIS MORNING... AREAS OF FOG HAS FORMED ACROSS THE SOUTHERN APPALACHIAN REGION THIS MORNING. PATCHES OF DENSE FOG WITH VISIBILITIES LESS THAN A QUARTER MILE HAS DEVELOPED IN SOME LOCATIONS. MOTORISTS ARE URGED TO USE CAUTION AND SLOW DOWN WHEN APPROACHING OR TRAVELING THROUGH AREAS WITH FOG...AS VISIBILITIES CAN SUDDENLY DROP TO OR NEAR ZERO...WITH LITTLE OR NO WARNING. MJB
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:14 AM EDT | Hard Freeze Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 3 more | 23 hr |
Nearby
Frost Advisories in Tennessee, 2011Frost Advisories in Virginia, 2011Frost Advisories in North Carolina, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.